# SDR SWAA051356

- Difficulty date: May 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 59,751 hours, 56,548 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 2615000103
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, APU FIRE WARNING LIGHT ILLUMINATED IN FLT.  APU FIRE BOTTLE DISCHARGED.  APU FIRE WARNING LIGHT STILL ILLUMINATED MULTIPLE TIMES AFTER BOTTLE DISCHARGED.  FOUND APU AFT TAILPIPE  HARNESS CONNECTORS GROUNDING OUT THRU CERAMIC.  REMOVED AND REPLACED APU AFT TAILPIPE HARNESS PER MM.
